Media control: a case for privatization in transitional economies

Galetić, F., Dabić, M. ORCID: 0000-0001-8374-9719 and Kiessling, T., 2016. Media control: a case for privatization in transitional economies. Journal of Media Economics, 29 (3), pp. 111-124. ISSN 0899-7764

[img]
Preview
Text
7342_Dabic.pdf - Pre-print

Download (1MB) | Preview
Item Type: Journal article
Publication Title: Journal of Media Economics
Creators: Galetić, F., Dabić, M. and Kiessling, T.
Publisher: Routledge
Date: 2016
Volume: 29
Number: 3
ISSN: 0899-7764
Identifiers:
NumberType
10.1080/08997764.2016.1206907DOI
Divisions: Schools > Nottingham Business School
Depositing User: Jonathan Gallacher
Date Added: 17 Jan 2017 13:24
Last Modified: 02 Oct 2017 14:32
URI: http://irep.ntu.ac.uk/id/eprint/29769

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year